MAUDE Adverse Event Report: ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR ARMADA 14 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Model Number A2025-120
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the tibial artery.The armada balloon dilatation catheter was advanced to the lesion and during balloon inflation at 3 atmospheres, a leak was noted at the tip of the device.The device was removed without issue.There was no reported adverse patient effect or a clinically significant delay in the procedure.A non-abbott balloon catheter was used to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a conclusive cause for the leak.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Device not available for evaluation.
 
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was confirmed.The investigation was unable to determine a conclusive cause for the leak.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D10, h3 - device was available for evaluation h6: method code 4114 - removed.

Brand Name
ARMADA 14 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9655391
Report Number2024168-2020-01099
Device Sequence Number11321496
Product Code DQY
UDI-Device Identifier08717648156045
UDI-Public08717648156045
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model NumberA2025-120
Device Catalogue NumberA2025-120
Device Lot Number9021941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2020
Initial Date Received by Manufacturer 01/11/2020
Supplement Date Received by Manufacturer04/29/2020
07/09/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date04/30/2020
07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1